RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 36, Issue 1  


A critical branching process: the remote past given a favorable present
V. A. Vatutin, S. M. Sagitov
3
The Crump–Mode–Jagers branching processes as a method for studying the processor-sharing system $\mathbf M\vert \mathbf G\vert 1$
S. A. Grishechkin
16
The least squares estimate, nonquadratic errors and the Gaussian distribution
A. A. Zinger, A. M. Kagan
34
Asymptotic properties of a sequential plan for estimating a first-order autoregression parameter
S. M. Pergamenshchikov
42
On large jumps of a random walk
V. I. Piterbarg
54
An arbitrary nonhomogeneous Markov chain with a finite number of states decomposes into asymptotically noncommunicating components that have the mixing property
I. M. Sonin
65
On the asymptotics of large deviations in a Hilbert space. I
V. V. Yurinskii
78
Lyapunov functions and the ergodicity of multidimensional Markov chains
A. A. Borovkov
93
Reflection on the classical theory of limit theorems
V. M. Zolotarev
111
$\sigma$-algebras of events on probability spaces. Congruence and factorization
A. V. Skorokhod
127

Short Communications
New corollaries of the Kolmogorov formula for infinitely divisible laws
È. B. Bagirov
138
Local asymptotic normality in problems of nonparametric estimation of functions, and lower bounds for quadratic risks
G. K. Golubev
143
Generalized Gaussian fields with local interaction that are stationary over a space
A. J. Zhalys, A. A. Tempel'man
149
Minimax reconstruction of planar images
A. P. Korostelev
153
Random walks in a strip
V. I. Lotov
160
Large deviations for recurrent Markov renewal processes
V. K. Malinovskii
165
On a theorem of Janson
V. G. Mikhailov
168
Asymptotically optimal queueing disciplines for some multichannel networks
A. V. Pavlov
170
Weak convergence of counting processes in the presence of nuisance parameters
V. I. Pagurova, S. A. Nesterova
176
Diffusion approximation for queueing systems with repeated calls
G. I. Falin
183
Spaces of sequences in a Banach space that are connected with a sequence of independent random variables
A. N. Chuprunov
186
Remarks on the infinite divisibility of meromorphic characteristic functions with a pole
G. A. Sharshanova-Khodareva
192
On the compactness of a family of functions that are harmonic for a random walk on a group
M. G. Shur
194

News of Scientific Life
Information bulletin № 1 of the Soviet Committee of the Bernoulli Society
A. N. Shiryaev
199
Skorokhod A. V., Petrov V. V., Zolotarev V. M. and Borovkov A. A. (On the 60th birthdays)
204

New Books
New books
E. V. Panfilova
205
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019